Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dense subgroups of Lie groups. II


Author: David Zerling
Journal: Trans. Amer. Math. Soc. 246 (1978), 419-428
MSC: Primary 22E15
DOI: https://doi.org/10.1090/S0002-9947-1978-0515548-1
MathSciNet review: 515548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a dense analytic subgroup of an analytic group L. Then G contains a maximal (CA) closed normal analytic suhgroup M and a closed abelian subgroup $ A = Z(G) \times E$, where E is a closed vector subgroup of G, such that $ G = M \cdot A$, $ M \cap A = Z(G)$, $ \overline M = M \cdot \overline {Z(G)} $, and $ L = M \cdot \overline A $.

We also indicate the extent to which a (CA) analytic group is uniquely determined by its center and a dense analytic subgroup.


References [Enhancements On Off] (What's this?)

  • [1] M. Goto, Analytic subgroups of $ {\text{GL}}(n,\textbf{R})$, Tôhoku Math. J. (2) 25 (1973), 197-199. MR 0322099 (48:463)
  • [2] W. T. van Est, Dense imbeddings of Lie groups, Nederl. Akad. Wetensch. Proc. Ser. A 54 = Indag. Math. 13 (1951), 321-328. MR 0044530 (13:432c)
  • [3] -, Dense imbeddings of Lie groups. II, Nederl. Akad. Wetensch. Proc. Ser. A 55 = Indag. Math. 14 (1952), 255-274.
  • [4] -, Some theorems on (CA) Lie algebras. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 55 = Indag. Math. 14 (1952), 546-568. MR 0053091 (14:720c)
  • [5] D. Zerling, Some theorems on (CA) analytic groups, Trans. Amer. Math. Soc. 205 (1975), 181-192. MR 0364548 (51:802)
  • [6] -, Some theorems on (CA) analytic groups. II, Tôhoku Math. J. (2) 29 (1977), 325-333. MR 0463351 (57:3304)
  • [7] D. Zerling, Dense subgroups of Lie groups, Proc. Amer. Math. Soc. 62 (1977), 349-352. MR 0435289 (55:8249)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E15

Retrieve articles in all journals with MSC: 22E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515548-1
Keywords: (CA) Lie group, (CA) Lie algebra, automorphism group, semidirect product, dense subgroup, dense subalgebra
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society